# SDR VNAA0205007

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 17,278 hours, 16,385 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 869701
- Part serial: 4941
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A MAIN CABIN DOOR LIGHT AND A SQUEAL COMING FROM THE DOOR.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE OVER CENTER SWITCH ON THE MAIN CABIN DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
